# SDR GTIA2019122634894

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 31,881 hours, 14,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL REPORTED BY AFT FA. AC CLIMBING FL300 TO FL 340 IN ACRID. PERFORMED COM 2 SUPPLEMENTAL PROCEDURE FOR ODOR/ FUMESIN CABIN ODOR GONE AFTER ISOLATION VALVE SHUT AND PACK 2 OFF-T/S CAUSE OF ODOR FOUND PACK #2 TO BE AT FAULT. IAW AMM 05-50-00-810-831A
